# SDR NSVA20070197

- Difficulty date: July 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 24,074 hours, 36,697 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WILL NOT AUTOFEATHER.  RESET CB9 AND OPS CHECK NORMAL IAW BMM 61-21-00.
